On solvability of equations of the 4 th order with jumping nonlinearities

Pavel Krejčí

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 1, page 29-39
  • ISSN: 0528-2195

How to cite

top

Krejčí, Pavel. "On solvability of equations of the $4$th order with jumping nonlinearities." Časopis pro pěstování matematiky 108.1 (1983): 29-39. <http://eudml.org/doc/21522>.

@article{Krejčí1983,
author = {Krejčí, Pavel},
journal = {Časopis pro pěstování matematiky},
keywords = {equations of the 4th order; jumping nonlinearities; nonlinear beam equation},
language = {eng},
number = {1},
pages = {29-39},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On solvability of equations of the $4$th order with jumping nonlinearities},
url = {http://eudml.org/doc/21522},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Krejčí, Pavel
TI - On solvability of equations of the $4$th order with jumping nonlinearities
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 1
SP - 29
EP - 39
LA - eng
KW - equations of the 4th order; jumping nonlinearities; nonlinear beam equation
UR - http://eudml.org/doc/21522
ER -

References

top
  1. Jean Mawhin, Periodic solutions of nonlinear telegraph equation, Rapport no. 92, Juin 1976, Seminaires de Mathematique Appliquee et Mecanique, Universite Catholique de Louvain. (1976) 
  2. Svatopluk Fučík, Jean Mawhin, Generalized periodic solutions of nonlinear telegraph equations, Nonlinear analysis. Theory, Methods, Appl. 2 (1978), pp. 609-617. (1978) Zbl0381.35056MR0512156
  3. Svatopluk Fučík, Solvability of nonlinear equations and boundary value problems, Society of Czech. Math. Phys., Prague, 1980. (1980) Zbl0453.47035MR0620638

Citations in EuDML Documents

top
  1. Pavel Krejčí, Periodic solutions of a class of abstract nonlinear equations of the second order
  2. Pavel Drábek, Daniela Lupo, On generalized periodic solutions of some nonlinear telegraph and beam equations
  3. Pavel Drábek, Jumping nonlinearities and mathematical models of suspension bridge
  4. Petr Nečesal, On the resonance problem for the 4 th order ordinary differential equations, Fučík’s spectrum
  5. Pavel Drábek, Remarks on nonlinear noncoercive problems with jumping nonlinearities
  6. Pavel Drábek, Two notions which affected nonlinear analysis (Bernard Bolzano lecture)

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.